Main Article Content

Abstract

The main goal of this article is to introduce a new extension of the continuous Lomax distribution with a strong physical motivation. Some of its statistical properties such as moments, incomplete moments, moment generating function, quantile function, random number generation, quantile spread ordering and moment of the reversed residual life are derived. Two applications are provided to illustrate the importance and flexibility of the new model.

Keywords

Maximum Likelihood Estimation Quantile Function Generating Function Moments Zero Truncated Poisson

Article Details

How to Cite
Ansari, S., H., R., & Yousof, H. (2020). A New Compound Version of the Generalized Lomax Distribution for Modeling Failure and Service Times. Pakistan Journal of Statistics and Operation Research, 16(1), 95-107. https://doi.org/10.18187/pjsor.v16i1.2851

References

  1. Altun, E., Yousof, H. M. and Hamedani, G. G. (2018a). A new log-location regression model with influence diagnostics and residual analysis. Facta Universitatis, Series: Mathematics and Informatics, 33(3), 417-449.
  2. Altun, E., Yousof, H. M., Chakraborty, S. and Handique, L. (2018b). Zografos-Balakrishnan Burr XII distribution: regression modeling and applications. International Journal of Mathematics and Statistics, 19(3), 46-70.
  3. Brito, E., Cordeiro, G. M., Yousof, H. M., Alizadeh, M. and Silva, G. O. (2017). Topp-Leone Odd Log-Logistic Family of Distributions, Journal of Statistical Computation and Simulation, 87(15), 3040-3058.
  4. Corbellini, A., Crosato, L., Ganugi, P and Mazzoli, M. (2007). Fitting Pareto II distributions on firm size: Statistical methodology and economic puzzles. Paper presented at the International Conference on Applied Stochastic Models and Data Analysis, Chania, Crete.
  5. Cordeiro, G. M., Yousof, H. M., Ramires, T. G. and Ortega, E. M. M. (2018). The Burr XII system of densities: properties, regression model and applications. Journal of Statistical Computation and Simulation, 88(3), 432-456.
  6. Gad, A. M., Hamedani, G. G., Salehabadi, S. M. and Yousof, H. M. (2019). The Burr XII-Burr XII distribution: mathematical properties and characterizations. Pakistan Journal of Statistics, 35(3), 229-248.
  7. Goual, H. and Yousof, H. M. (2019). Validation of Burr XII inverse Rayleigh model via a modified chi-squared goodness-of-fit test. Journal of Applied Statistics, 47(1), 1-32.
  8. Hamedani G. G., Altun, E, Korkmaz, M. C., Yousof, H. M. and Butt, N. S. (2018). A new extended G family of continuous distributions with mathematical properties, characterizations and regression modeling. Pak. J. Stat. Oper. Res., 14(3), 737-758.
  9. Hamedani G. G. Rasekhi, M., Najibi, S. M., Yousof, H. M. and Alizadeh, M., (2019). Type II general exponential class of distributions. Pak. J. Stat. Oper. Res., 15 (2), 503-523.
  10. Hamedani G. G. Yousof, H. M., Rasekhi, M., Alizadeh, M., Najibi, S. M. (2017). Type I general exponential class of distributions. Pak. J. Stat. Oper. Res., 14(1), 39-55.
  11. Ibrahim, M. (2019). A new extended Fréchet distribution: properties and estimation. Pak. J. Stat. Oper. Res.,15 (3), 773-796.
  12. Ibrahim, M. (2020a). The compound Poisson Rayleigh Burr XII distribution: properties and applications. Journal of Applied Probability and Statistics, forthcoming.
  13. Ibrahim, M. (2020b). The generalized odd log-logistic Nadarajah Haghighi distribution: statistical properties and different methods of estimation. Journal of Applied Probability and Statistics, forthcoming.
  14. Ibrahim, M., Goual, H., Alotaibi, R., Ali, M.M. Rezk, H. R. and Yousof, H. M. (2020). Censored and uncensored validation for the double Burr XII model using a new Nikulin-Rao-Robson goodness-of-fit test with Bayesian and non-Bayesian estimation, Journal of Taibah University for Science, forthcoming.
  15. Ibrahim, M., Yadav, A. S. Yousof, H. M., Goual, H. and Hamedani, G. G. (2019). A new extension of Lindley distribution: modified validation test, characterizations and different methods of estimation, Communications for Statistical Applications and Methods, 26(5), 473–495.
  16. Korkmaz, M. C., Altun, E., Yousof, H. M. and Hamedani G. G. (2019). The odd power Lindley generator of probability distributions: properties, characterizations and regression modeling, International Journal of Statistics and Probability, 8(2), 70-89.
  17. Korkmaz, M. C. Yousof, H. M. and Ali, M. M. (2017). Some theoretical and computational aspects of the odd Lindley Fréchet distribution, Journal of Statisticians: Statistics and Actuarial Sciences, 2, 129-140.
  18. Korkmaz, M. C. Yousof, H. M. and Hamedani G. G. (2018). The exponential Lindley odd log-logistic G family: properties, characterizations and applications. Journal of Statistical Theory and Applications, 17(3), 554 - 571.
  19. Lomax, K.S. (1954). Business failures: Another example of the analysis of failure data, Journal of the American Statistical Association 49, 847-852.
  20. Murthy, D.N.P. Xie, M. and Jiang, R. (2004). Weibull Models, Wiley.
  21. Yadav, A. S., Goual, H., Alotaibi, R. M. Rezk, H., Ali, M. M. and Yousof, H. M. (2020). Validation of the Topp-Leone-Lomax model via a modified Nikulin-Rao-Robson goodness-of-fit test with different methods of estimation. Symmetry, 12, 1-26. doi: 10.3390/sym12010057
  22. Yousof, H. M., Afify, A. Z., Alizadeh, M., Butt, N. S., Hamedani, G. G. and Ali, M. M. (2015). The transmuted exponentiated generalized-G family of distributions, Pak. J. Stat. Oper. Res., 11 (4), 441-464.
  23. Yousof, H. M., Afify, A. Z., Alizadeh, M., Nadarajah, S., Aryal, G. R. and Hamedani, G. G. (2018a). The Marshall-Olkin generalized-G family of distributions with Applications, STATISTICA, 78(3), 273- 295.
  24. Yousof, H. M., Altun, E. and Hamedani, G. G. (2018b). A new extension of Frechet distribution with regression models, residual analysis and characterizations. Journal of Data Science, 16(4), 743-770.
  25. Yousof, H. M., Afify, A. Z., Hamedani, G. G. and Aryal, G. (2017). The Burr X generator of distributions for lifetime data. Journal of Statistical Theory and Applications, 16, 288--305.
  26. Yousof, H. M., Afify, A. Z., Alizadeh, M., Hamedani G. G., Jahanshahi, S. M. A. and Ghosh, I. (2018c). The generalized transmuted Poisson-G family of Distributions. Pak. J. Stat. Oper. Res., 14 (4), 759-779.
  27. Yousof, H. M., Altun, E., Ramires, T. G., Alizadeh, M. and Rasekhi, M. (2018d). A new family of distributions with properties, regression models and applications, Journal of Statistics and Management Systems, 21(1), 163-188.
  28. Yousof, H. M., Altun, E., Rasekhi, M., Alizadeh, M., Hamedani, G. G. and Ali, M. M. (2019a). A new lifetime model with regression models, characterizations and applications. Communications in Statistics-Simulation and Computation, 48(1), 264-286.
  29. Yousof, H. M., Butt, N. S., Alotaibi, R., Rezk, H. R., Alomani, G. A. and Ibrahim, M. (2019b). A new compound Fréchet distribution for modeling breaking stress and strengths data. Pak. J. Stat. Oper. Res., 15 (4), 1017-1035.
  30. Yousof, H. M., Rasekhi, M., Altun, E. and Alizadeh, M. (2018e). The extended odd Frechet family of distributions: properties, applications and regression modeling. International Journal of Applied Mathematics and Statistics, 30(1), 1-30.